A. A. Andronov, S. E. Khaikin, and A. A. Vitt, Theory of oscillators, I, Moscow (Engl. transl, N. J, 1937.

C. Christopher, J. Llibre, and J. V. Pereira, Multiplicity of invariant algebraic curves in polynomial vector fields, Pacific Journal of Mathematics, vol.229, issue.1, pp.63-117, 2007.
DOI : 10.2140/pjm.2007.229.63

L. O. Chua, M. Komuro, and T. Matsumoto, The double scroll family, IEEE Transactions on Circuits and Systems, vol.33, issue.11, pp.33-1072, 1986.
DOI : 10.1109/TCS.1986.1085869

G. Darboux, Sur les équations différentielles algébriques du premier ordre et du premier degré, Bull. Sci. Math. Sr, vol.2, issue.2, pp.60-96, 1878.

N. Fenichel, Persistence and Smoothness of Invariant Manifolds for Flows, Indiana University Mathematics Journal, vol.21, issue.3, pp.193-225, 1971.
DOI : 10.1512/iumj.1972.21.21017

N. Fenichel, Geometric singular perturbation theory for ordinary differential equations, Journal of Differential Equations, vol.31, issue.1, pp.53-98, 1979.
DOI : 10.1016/0022-0396(79)90152-9

F. Frenet, Sur les courbes à double courbure, Thèse Toulouse, 1847. Résumé dans J. de Math, p.17, 1852.

C. W. Gear, T. J. Kaper, I. Kevrekidis, and A. Zagaris, Projecting to a Slow Manifold: Singularly Perturbed Systems and Legacy Codes, SIAM Journal on Applied Dynamical Systems, vol.4, issue.3, 2004.
DOI : 10.1137/040608295

J. M. Ginoux and B. Rossetto, DIFFERENTIAL GEOMETRY AND MECHANICS: APPLICATIONS TO CHAOTIC DYNAMICAL SYSTEMS, International Journal of Bifurcation and Chaos, vol.16, issue.04, pp.887-910, 2006.
DOI : 10.1142/S0218127406015192

URL : https://hal.archives-ouvertes.fr/hal-01054308

H. Gluck, Higher Curvatures of Curves in Euclidean Space, The American Mathematical Monthly, vol.73, issue.7, pp.699-704, 1966.
DOI : 10.2307/2313974

L. Hao, J. Liu, and R. Wang, Analysis of a Fifth-Order Hyperchaotic Circuit, IEEE Int. Workshop VLSI Design & Video Tech, pp.268-271, 2005.

E. Knobloch and M. Proctor, Nonlinear periodic convection in double-diffusive systems, Journal of Fluid Mechanics, vol.94, issue.-1, pp.291-316, 1981.
DOI : 10.1017/S0022112076002759

N. Levinson, A Second Order Differential Equation with Singular Solutions, The Annals of Mathematics, vol.50, issue.1, pp.127-153, 1949.
DOI : 10.2307/1969357

X. Liu, J. Wang, and L. Huang, ATTRACTORS OF FOURTH-ORDER CHUA'S CIRCUIT AND CHAOS CONTROL, International Journal of Bifurcation and Chaos, vol.17, issue.08, pp.2705-2722, 2007.
DOI : 10.1142/S0218127407018701

O. Malley and R. E. , Introduction to Singular Perturbations, 1974.

O. Malley and R. E. , Singular Perturbation Methods for Ordinary Differential Equations, 1991.

B. Rossetto, CHUA'S CIRCUIT AS A SLOW-FAST AUTONOMOUS DYNAMICAL SYSTEM, Journal of Circuits, Systems and Computers, vol.03, issue.02, pp.483-496, 1993.
DOI : 10.1142/S0218126693000290

B. Rossetto, T. Lenzini, S. Ramdani, and G. Suchey, Slow-Fast Autonomous Dynamical Systems, International Journal of Bifurcation and Chaos, vol.08, issue.11, pp.2135-2145, 1998.
DOI : 10.1142/S0218127498001765

D. Schlomiuk, Elementary first integrals of differential equations and invariant algebraic curves, Expositiones Mathematicae, vol.11, pp.433-454, 1993.

K. Thamilmaran, M. Lakshmanan, and A. Venkatesan, HYPERCHAOS IN A MODIFIED CANONICAL CHUA'S CIRCUIT, International Journal of Bifurcation and Chaos, vol.14, issue.01, pp.221-243, 2004.
DOI : 10.1142/S0218127404009119

N. Tikhonov, On the dependence of solutions of differential equations on a small parameter, Mat. Sb, vol.22, issue.2, pp.193-204, 1948.

A. Tsuneda, A GALLERY OF ATTRACTORS FROM SMOOTH CHUA'S EQUATION, International Journal of Bifurcation and Chaos, vol.15, issue.01, pp.1-49, 2005.
DOI : 10.1142/S0218127405011990

G. Veronis, Motions at subcritical values of the Rayleigh number in a rotating fluid, Journal of Fluid Mechanics, vol.217, issue.03, pp.545-554, 1966.
DOI : 10.1017/S0022112066000818

W. R. Wasow, Asymptotic Expansions for Ordinary Differential Equations, 1965.